Almost avoiding permutations

RLF Brignall, S Ekhad, R Smith, V Vatter

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

We investigate the notion of almost avoiding a permutation: πalmost avoidsβ if one can remove a single entry from π to obtain a β-avoiding permutation.
Translated title of the contributionAlmost avoiding permutations
Original languageEnglish
Pages (from-to)6626 - 6631
Number of pages6
JournalDiscrete Mathematics
Volume309, issues 23-24
DOIs
Publication statusPublished - Dec 2009

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'Almost avoiding permutations'. Together they form a unique fingerprint.

Cite this